Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 90, NWS Northern Indiana

December 11, 2012

NWS Northern Indiana issued this small craft advisory at Dec 11, 2012, 5:14 AM EST. It took effect at Dec 11, 2012, 1:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 11, 2012, 5:14 AM EST (10:14 UTC)
In effect from
Dec 11, 2012, 1:00 PM EST
Expired
Dec 12, 2012, 4:00 AM EST
In force
15 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

952 
WHUS73 KIWX 111014
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
514 AM EST TUE DEC 11 2012

LMZ043-046-111815-
/O.NEW.KIWX.SC.Y.0090.121211T1800Z-121212T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
514 AM EST TUE DEC 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 AM EST WEDNESDAY. 

* WINDS: SOUTHWEST 10 TO 20 KNOTS THIS MORNING INCREASING TO 15 TO
  25 KNOTS THIS AFTERNOON AND CONTINUING TONIGHT. 

* WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON AND CONTINUING
  TONIGHT...EXCEPT WAVES AROUND 7 FEET TONIGHT 5 NAUTICAL MILES
  OFFSHORE OF SAINT JOSEPH MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
503 
WHUS73 KIWX 111542
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1042 AM EST TUE DEC 11 2012

LMZ043-046-112345-
/O.CON.KIWX.SC.Y.0090.121211T1800Z-121212T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1042 AM EST TUE DEC 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY. 

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON
  AND CONTINUING TONIGHT.

* WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON AND CONTINUING 
  TONIGHT...EXCEPT WAVES AROUND 7 FEET TONIGHT 5 NAUTICAL MILES 
  OFFSHORE OF SAINT JOSEPH MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
289 
WHUS73 KIWX 111948
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
248 PM EST TUE DEC 11 2012

LMZ043-046-120400-
/O.CON.KIWX.SC.Y.0090.000000T0000Z-121212T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
248 PM EST TUE DEC 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS CONTINUING INTO TONIGHT.

* WAVES: BUILDING TO 3 TO 6 FEET AND CONTINUING TONIGHT...EXCEPT
  WAVES AROUND 7 FEET TONIGHT 5 NAUTICAL MILES OFFSHORE OF SAINT
  JOSEPH MICHIGAN. WAVES WILL DIMINISH SOMEWHAT WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
053 
WHUS73 KIWX 120341
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1041 PM EST TUE DEC 11 2012

LMZ043-046-120900-
/O.CON.KIWX.SC.Y.0090.000000T0000Z-121212T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1041 PM EST TUE DEC 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY.

* WINDS: SOUTHWEST 10 TO 20 KNOTS. GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET TONIGHT...3 TO 5 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
693 
WHUS73 KIWX 120924
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
424 AM EST WED DEC 12 2012

LMZ043-046-121730-
/O.EXP.KIWX.SC.Y.0090.000000T0000Z-121212T0900Z/
/O.NEW.KIWX.SC.Y.0091.121212T0924Z-121214T0500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
424 AM EST WED DEC 12 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST THURSDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS EXTENDED THE
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST THURSDAY NIGHT.

* WINDS: SOUTH AT 15 TO 25 KNOTS. GUSTS TO 30 KNOTS. WINDS BECOMING
  SOUTHWEST THURSDAY EVENING.
 
* WAVES: 3 TO 6 FEET TODAY...INCREASING TO 4 TO 10 FEET TONIGHT
  AND CONTINUING INTO THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 1:28 AM EST, 3 hours 46 minutes earlier.

Area forecast discussion, Dec 11, 1:28 AM EST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
125 AM EST MON DEC 10 2012

.AVIATION... /06 UTC TAFS/
PRIMARY FOCUS ON DWINDLING LES EVENT. BACKED CLOUD BEARING LAYER
FLOW HAS SHUNTED PRIMARY BAND WELL NORTH OF KSBN ATTM. LESSER
MULTIPLE BANDS CONT TO SW...WITH BACK EDGE INTO NCNLT LA PORTE CO.
SHARP DECRS IN MSTR DEPTH/DWINDLING DENDRITIC GROWTH LAYER ALONG
WITH INCSRG DRY AIR ADVECTION WITHIN 925-850MB LYR TO FURTHER WEAKEN
REMNG LES BANDS THRU 08 UTC. MAINTAIN TEMPO IFR AT KSBN TIL THEN
WITH BRIEF THOUGH SIG HORIZONTAL VSBY LWRG IN 25-30 DBZ CELLS. WITH
DCRSD MSTR AND SUBSIDENCE /MID LVL HGHT RISES/ ANTICIPATE END TO
SPOTTY IFR CIGS ACRS NCNTL/NERN IN AS WELL BYND 08 UTC. INCRSD
SSWRLY FLOW BY MIDDAY INADVOF CLIPPER SYSTEM...THOUGH ANY PRECIP
ASSOCD SHOULD TUE NIGHT SHOULD HOLD N OF RGN.

&&

.UPDATE...
LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO BE THE PRIMARY SHORT
TERM CONCERN. SFC TROUGH WHICH BROUGHT A PERIOD OF SNOW AND EVEN
SOME LIGHT RAIN TO NORTHERN SECTIONS OF FORECAST AREAS NOW APPEARS
TO EXTEND FROM A LINE FROM SOUTHERN LA PORE COUNTY EXTENDING
EASTWARD ALONG THE ROUTE 30 CORRIDOR. LIGHT SNOW PERSISTS ALONG
THIS CONVERGENCE AXIS WITH SNOWFALL AMOUNTS GENERALLY LESS THAN A
HALF INCH OBSERVED AS THIS AREA HAS DROPPED SOUTHWARD. LAKE EFFECT
SNOW SHOWERS HAVE INCREASED SIGNIFICANTLY OVER PAST TWO HOURS
ACROSS FAR EASTERN LAKE MICHIGAN WHERE THERMALLY INDUCED SFC
CONVERGENCE APPEARS TO BE AIDING IN FOCUSING LAKE EFFECT SNOW
SHOWERS. LAKE EFFECT PARAMETERS STILL APPEAR TO BE QUITE FAVORABLE
FOR A SHORT PERIOD OF MORE SIGNIFICANT LAKE EFFECT SNOW SHOWERS
ESPECIALLY IN THE 03Z-08Z TIMEFRAME...WHEN INVERSION HEIGHTS RISE
TO NEAR 7500 FT...AND LAKE INDUCED EQUILIBRIUM LEVELS REACH NEAR
13K FT. ORIENTATION OF THERMALLY INDUCED SFC TROUGH WOULD SUGGEST
THAT BERRIEN/WESTERN CASS COUNTY INLINE TO SEE MORE SIGNIFICANT
LAKE EFFECT SNOW SHOWERS...AND POSSIBLY EXTENDING INTO NORTH
CENTRAL/NORTHEAST PORTIONS OF LA PORTE COUNTY.

SECONDARY BAND ALSO APPEARS TO BE DEVELOPING WEST OF MICHIGAN CITY
WHICH APPEARS TO BE AIDED BY LARGER SCALE LOW LEVEL CONVERGENCE
FROM REMNANTS OF SLOW MOVING SFC TROUGH. LONGEVITY OF A FAVORABLE
WIND FIELD APPEARS MORE QUESTIONABLE WITH THIS BAND HOWEVER WITH
STRONGER CONVERGENCE LIKELY REMAINING ANCHORED CLOSER TO THE
EASTERN SHORELINE. GIVEN LINGERING UNCERTAINTIES AS TO HOW BANDING
WILL UNFOLD THE REMAINDER OF THE EVENING...HAVE MAINTAINED A
BROADBRUSH 1 TO 3 INCH MENTION IN FORECAST AND WILL HOLD OFF ON
ANY HEADLINES AT THIS TIME...ALTHOUGH IF HEADLINES ARE NEEDED IT
APPEARS AS THOUGH BERRIEN COUNTY WOULD HAVE A GREATER RISK AT
REACHING LOCALIZED ADVISORY LEVEL AMOUNTS. IT STILL APPEARS AS
THOUGH THERMAL CONVERGENCE SHOULD BEGIN TO BREAK DOWN AFTER
09Z...AS LARGE SCALE SYNOPTIC WINDS BEGIN TO FAVOR MORE WESTERLY
DIRECTIONS ALSO ACTING TO LIMIT FETCH AND LAKE SUPERIOR CONNECTION.

&&

.PREV DISCUSSION... /ISSUED 247 PM EST MON DEC 10 2012/

SHORT TERM...
DIFFICULT PD EARLY ON GIVEN SCOPE OF DVLPG LK RESPONSE. SFC TROUGH
ACRS NRN CONTS TO DROP SWD AND EMBOLDENING A BROADER RESPONSE
UNDERNEATH BALLOONING MID LVL MSTR PLUME. BRIEF PD OF FZDZ AND
PERHAPS SLEET AT ONSET BUT QUICKLY CHANGING OVR TO SHSN N-S TIMED
W/ARRIVAL OF LK MSTR ENTRAINMENT PLUME AND DEEPENING CAA WEDGE.

PRIMARY PROB THIS EVENING IS TEA KETTLE LK SETUP AND DENOTED QUITE
WELL IN RUC13 AND OTHER HIGHRES GUIDANCE. LK SP CONNECTION NOTED
THIS AFTN WITHIN FVRBLY VEERED LONG AXIS CYCLONIC FETCH AS SEEN IN
VIS IMAGERY AND SUSPECT LK CONVERGENCE ZONE WILL ABRUPTLY BLOSSOM
AFT SUNSET IN TANDEM W/MAXIMIZING LL THERMAL TROUGH OF WHICH MAY
LEAD TO A BRIEF PD OF SIG LK EFFECT SNOWFALL CNTRD THROUGH EXTREME
SW BERRIEN...NRN LAPORTE AND WRN ST JOE COUNTIES. TEMPTED TO
CONSIDER AN ADVISORY BUT GIVEN UPSTREAM LK DVLPMNTS HAVE YET TO
PLAY THEIR CARD...CONFIDENCE LACKING. WILL CONT TO MONITOR AND
PASS CONCERNS ONWARD.

OTRWS LG SCALE SFC RIDGE WILL BUILD ALG THE APPALACHIAN SPINE
THROUGH THE END OF THE PD AS WK SECONDARY SYS DIPS THROUGH SRN
ONTARIO. LL FLW BACKS ABRUPTLY LT TONIGHT TO WRLY W/DWINDLING LK
EFFECT LIFTING OUT BFR BACKING FURTHER TO SWRLY ON TUE. THIS WILL
YIELD SW-NE CLRG W/SOME INSOLATION HELPING TO BOOST TEMPS A BIT
WARMER THAN TDA.

LONG TERM...WEDNESDAY THROUGH MONDAY.

ENERGY CURRENTLY IN THE GULF OF ALASKA WILL DIG ALONG THE PACIFIC
COAST THROUGH THE UPCOMING WEEK...REACHING CALIFORNIA BY THURSDAY.
THIS WILL ALLOW FOR INCREASING HGTS WITH A SEMI ZONAL FLOW TO SET UP
THROUGH FRIDAY. TEMPS ARE EXPECTED TO MODERATE TO ABOVE NORMAL
LEVELS IN THE 40S.

LEE SIDE CYCLOGENESIS WILL TAKE PLACE STARTING LATE FRIDAY WITH THE
SYSTEM EJECTING TOWARDS THE GREAT LAKES. MODELS VARYING SOMEWHAT ON
TIMING AND OVERALL TRACK...BUT SEEM TO POINT TOWARDS THE FORECAST
AREA BEING ON THE WARM SIDE ONCE AGAIN...YIELDING RAIN CHANCES FOR
THE WEEKEND FOLLOWED BY A MIXTURE OF RAIN/SNOW IN ITS WAKE. PREV
GRIDS HAD DECENT HANDLE ON TRENDS. ONLY CHANGES MADE WAS TO BREAK UP
WITH SOMEWHAT MORE DETAIL TO TRY TO ADD SOME TIMING TO BETTER
CHANCES OF PRECIP. QUICK SHOT OF COLD AIR WILL ARRIVE BEHIND THE
SYSTEM...BUT NOTHING SUBSTANTIALLY COLDER WITH A RETURN TO NEAR OR
SLIGHTLY BELOW NORMAL READINGS.

ENERGIZED PATTERN WILL CONTINUE OUTSIDE THE LONG TERM PERIOD WITH
NEXT SYSTEM ALREADY TAKING SHAPE OVER TEXAS BY MONDAY NIGHT. ECMWF
OVER THE PAST SEVERAL RUNS HAS HINTED THAT THIS COULD BRING A DECENT
SHOT OF ACCUMULATING SNOWFALL TO THE REGION BOTH IN ADVANCE OF THE
SYSTEM AND WITH WHAT COULD BE A PERSISTENT DEFORMATION ZONE AS THE
LOW CUTS OFF SOMEWHERE IN THE EASTERN GREAT LAKES. PLENTY OF TIME TO
WATCH AT THIS POINT CONSIDERING STILL A WAYS TO GO.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 4 AM EST TUESDAY FOR LMZ043-046.

&&

SHORT TERM...T
LONG TERM...FISHER
UPDATE...MARSILI
AVIATION...MURPHY
Hazardous weather outlook, Dec 10, 5:48 PM EST, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
548 PM EST MON DEC 10 2012

INZ003-004-MIZ077-078-112300-
LA PORTE-ST. JOSEPH IN-BERRIEN-CASS MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...
DOWAGIAC...CASSOPOLIS
548 PM EST MON DEC 10 2012 /448 PM CST MON DEC 10 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

LAKE EFFECT SNOW SHOWERS ARE EXPECTED TO INCREASE DURING THE MID
AND LATE EVENING HOURS AND CONTINUE OVERNIGHT. THE HEAVIEST LAKE
EFFECT SNOW SHOWERS ARE EXPECTED FROM LATE EVENING THROUGH ABOUT 3
AM. SNOW ACCUMULATIONS BY LATE TONIGHT WILL GENERALLY BE IN THE 1
TO 3 INCH RANGE...WITH SOME LOCALLY HIGHER AMOUNTS POSSIBLE IN
BERRIEN COUNTY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL GREATER THAN ONE INCH.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ005>009-012>018-020-022>027-032>034-MIZ079>081-OHZ001-002-004-005-
015-016-024-025-112300-
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-
FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-
HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-ST. JOSEPH MI-BRANCH-
HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-
ALLEN OH-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA...
ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...
FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...
DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...
VAN WERT...DELPHOS...LIMA
548 PM EST MON DEC 10 2012 /448 PM CST MON DEC 10 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-112300-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
548 PM EST MON DEC 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CONDITIONS HAZARDOUS FOR SMALL CRAFT MAY DEVELOP AGAIN TUESDAY
AFTERNOON AND TUESDAY EVENING...AND THEN AGAIN WEDNESDAY NIGHT
INTO THURSDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Dec 10, 11:53 PM EST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1153 PM EST MON DEC 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 PM     SNOW             3 SSE SAINT JOSEPH      42.07N  86.45W
12/10/2012  M0.8 INCH        BERRIEN            MI   TRAINED SPOTTER

            TOTAL SNOWFALL SINCE MIDNIGHT

&&

SKIPPER

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 9:43 PM ESTLake Effect Snow AdvisoryIWX9 hr

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.